# SDR CALA2023011600115

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5313303220090
- Condition: Cracked
- Location: Windsheild
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK, AT WINDSHIELD CTR POST, LEFT AND RIGHT CONTINUITY F ITTINGS HAVE CRACK INDICATIONS ON UPPER FLANGE APPROX .55 INCH O UT FROM CENTER POST AD2020-17-03 PER NR9292350/36350 GEN BY V892 444 097. WORK C/W BY LCQ EMP V929087. FOR THE REPAIR TO THE FRONT WI NSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08097 O S AT INTERVALS NOT TO EXCEED 5,400 ACFT FC, THEREAFTER. NDSHIELD FRAME LH & RH CONTINUITY FITTINGS, ACCOMPLISH INITIAL I N OR BEFORE 36,872 TOTAL  ACFT FCS. ACCOMPLISH REPEAT INSPECTION ACCOMP INTERIM REPAIR AT WINDSHIELD CTR POST, LEFT AND RIGHT CON TINUITY FITTINGS AS PER HAECO REO-L24156 REV IR AND ECRA 5310-08 ADD EMP:V929087 OK TO DIP INTERIM REPAIR TO FRONT WINDSHIELD FRAME LH & RH TOMC-APPROVAL FROM SC1ELBYC COMMENT CONTINUITY FITTINGS PER ECRA 5310-08097. FOR THE REPAIR TO THE FRONT WINDSHIELD FRAME LH & RH CONTINUITY FITTINGS, ACCOMPLISH INITIAL INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5310-08097 ON OR BEFORE 36,872 TOTAL AIRCRAFT FLIGHT CYCLES. RII COMPLIED WITH ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 5,400 QC AIRCRAFT FLIGHT CYCLES, THEREAFTER. QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
